# SDR HEEA968286

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C273
- Condition: Defective
- Location: Fuel Xsfer Pump
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TRANSFER PUMP WILL NOT TRANSFER FUEL TO MAIN TANK IN FLIGHT.  YOU CAN HEAR PUMP RUN, BUT IT DOESN'T TRANSFER.
